Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 78, NWS Corpus Christi, TX

June 30, 2004Calhoun County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 30, 2004, 3:20 PM CDT for Calhoun County, Texas. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2004, 3:20 PM CDT (20:20 UTC)
Expired
Jun 30, 2004, 4:45 PM CDT
In force
85 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County Calhoun County, TX

The radar

The Corpus Christi radar (KCRP), 134 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2004-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2986 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2004-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2986 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 302021
FFWCRP
TXC057-302145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
320 PM CDT WED JUN 30 2004

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CALHOUN COUNTY IN TEXAS

* UNTIL 445 PM CDT

* AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
A NEARLY STATIONARY AREA OF SHOWERS AND THUNDERSTORMS WITH VERY 
HEAVY RAIN FROM PORT LAVACA TO POINT COMFORT. RADAR ESTIMATES 1 TO 3 
INCHES OF RAIN HAS FALLEN ACROSS THIS AREA WITH AN ADDITIONAL 1 TO 3 
INCHES OF RAIN POSSIBLE.

* SOME LOCATIONS AFFECTED INCLUDE...
  POINT COMFORT...
  PORT LAVACA...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 2861 9671 2850 9660 2860 9627 2885 9639

$$

BB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 9:40 AM CDT, 5 hours 40 minutes earlier.

Area forecast discussion, Jun 30, 9:40 AM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
940 AM CDT WED JUN 30 2004

.UPDATE...CRP 12Z SOUNDING INDICATED A MOIST AND UNSTABLE AIRMASS
WITH PWATS NEAR 2 INCHES. WV SATELLITE IMAGERY DEPICTS ANOTHER S/WV
W OF THE REGION THAT AM EXPECTING TO AFFECT THE CWA TODAY. BROAD
DIFFLUENCE ALOFT CONTINUES WITH A SHEAR AXIS TO THE W. RADAR
CURRENTLY SHOWING VERY WEAK ECHOES FILLING IN ACROSS MUCH OF THE
CWA. THE ENVIRONMENT HAS BEEN WORKED OVER SINCE YESTERDAY AND A LOW
CLOUD DECK IS IN PLACE BOTH OF WHICH MAY HINDER SIGNIFICANT TSRA
DEVELOPMENT. HOWEVER...GIVEN THE MOISTURE...INSTABILITY AND
APPROACHING DISTURBANCE...ONCE BREAKS IN THE CLOUD COVER BEGIN TO
TAKE PLACE...FEEL ACTIVITY WILL INCREASE. THUS WILL CONTINUE WITH
FLOOD WATCH FOR TODAY. THINK MAIN FOCUS WILL SHIFT TOWARD THE
VICTORIA CROSSROADS BY THIS AFTERNOON AS THE TROF AXIS SHIFTS NE.
ONCE THE AXIS SHIFTS TO THE NE OF THE REGION THROUGH TONIGHT...A
DRIER AIRMASS WILL FILTER INTO S TX.

&&

.PREVIOUS DISCUSSION...
.SHORT-TERM (TODAY AND TONIGHT)...THUNDERSTORMS WITH VERY HEAVY
RAINFALL OVER PARTS OF THE RIO GRANDE PLAINS HAVE FINALLY WEAKENED.
RAINFALL RATES OF 4 TO 5 INCHES PER HOUR WERE ESTIMATED BY THE
88D...WITH 3 HOUR ESTIMATES OF 6 TO 8 INCHES.  STILL MONITORING THE
RESIDUAL TSRA EXTENDING ALONG THE HIGHWAY 59 CORRIDOR FROM
FREER...TO GEORGE WEST...TO GOLIAD.  EXPECT TO SEE MODERATE TO
OCCASIONALLY HEAVY TSRA THIS MORNING FROM LOCALIZED CONVERGENCE OVER
THE EASTERN THIRD OF THE AREA.  COULD SEE BRIEF HEAVY RAINFALL BUT
NOTHING TOO SIGNIFICANT FOR THE REMAINDER OF THE NIGHT.

FLASH FLOOD WATCH WILL REMAIN INTACT TODAY ACROSS THE ENTIRE CWA AS
A VERY MOIST AIRMASS AND GOOD UPPER-LEVEL DYNAMICS COME TOGETHER
ONCE AGAIN.  PWAT VALUES ARE AROUND 2 INCHES AT THIS TIME...AND WILL
REMAIN HIGH THROUGHOUT THE DAY AS THE H5 RIDGE CONTINUES TO BUILD IN
FROM THE EAST.  WITH NO CAP TO SPEAK OF AND CONDITIONALLY UNSTABLE
LAPSE RATES ACROSS THE AREA...SHOULD SEE FAIRLY GOOD COVERAGE OF
TSRA TODAY.  SCATTERED MORNING TRSA SHOULD GIVE WAY TO MORE
WIDESPREAD CONVECTION THIS AFTERNOON.  DIFFERENTIAL HEATING SHOULD
ALLOW A WEAK SEA-BREEZE TO FORM TODAY...BUT IT DOES NOT LOOK LIKE IT
WILL PROPAGATE TOO FAR INLAND.  CONVERGENCE ALONG THE SEA-BREEZE
FRONT WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL TODAY.  BULK OF THE
ACTIVITY TONIGHT SHOULD BE CONFINED TO THE VICTORIA CROSSROADS
AREA.  DRIER AIR SHOULD BEGIN TO REPLACE THE HIGHER PWAT VALUES
ELSEWHERE AS THE RIDGE SETTLES IN OVER THE AREA.

&&

.LONG-TERM (THURSDAY THROUGH TUESDAY)...STILL LOOKS LIKE CONDITIONS
FAVORABLE FOR DRYING TREND GOING INTO THE WEEKEND. ON THU AND FRI
UPR LVL RDG WILL BUILD OUT OF NORTHERN MEXICO THROUGH WEST TEXAS AND
INTO THE ROCKIES AS SHORTWAVE TROF LIFTS NORTHEAST THRU THE PLAINS
AND TOWARDS THE MISS RIVER VALLEY. WEST THEN NORTHWEST FLOW ALOFT
WILL DEVELOP ACROSS SOUTH TEXAS WITH WEAK SOUTHERLY FLOW AT SFC.
COLUMN DRIES WITH PWS FALLING BELOW 1.5. ONLY ISOL POPS FORECASTED
ON THU AND WILL COMPLETELY REMOVE MENTION OF RAIN IN ZONES FOR FRI.
RIDGE BUILDS FURTHER INTO TEXAS ON SAT...WITH WARMEST DAY OFF THE
WEEKEND EXPECTED. SUBSIDENT CONDITIONS WILL PROMOTE MOSTLY CLEAR
NIGHTS AND MOSTLY SUNNY DAYS FOR FRI AND SAT. RIDGE BEGINS TO SLOWLY
BREAK DOWN LATE SUNDAY THROUGH TUESDAY AS S/W ENERGY MOVES THRU
ROCKIES AND INTO PLAINS. SHOULD SEE AN INCREASE IN WINDS SUNDAY AND
ESPECIALLY INTO MONDAY ALONG WITH LLVL MOISTURE...BUT MAINLY PRECIP
FREE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI   89 76  92 75  93 / 50 30 10 00 00
VICTORIA         88 74  92 74  93 / 70 40 20 10 05
LAREDO           96 78 100 77 102 / 50 20 10 00 00
ALICE            92 74  95 75  97 / 60 30 10 00 05
ROCKPORT         88 77  89 78  91 / 50 30 20 00 05
COTULLA          92 74  97 74  99 / 50 20 10 00 00

&&

.CRP WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH IN EFFECT FOR SOUTH
TEXAS THRU 400 PM CDT WED.

&&

UPDATE
81
PREVIOUS DISCUSSION
94...SHORT-TERM
76...LONG-TERM
Hazardous weather outlook, Jun 30, 6:00 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
600 AM CDT WED JUN 30 2004

GMZ230-235-250-255-270-275-TXZ229>234-239>247-302300-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
ARANSAS-BEE-CALHOUN-DUVAL-GOLIAD-JIM WELLS-KLEBERG-LA SALLE-LIVE OAK-
MCMULLEN-NUECES-REFUGIO-SAN PATRICIO-VICTORIA-WEBB-
600 AM CDT WED JUN 30 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM CDT. AN
UPPER-LEVEL DISTURBANCE WILL INTERACT WITH A MOIST AND UNSTABLE
AIRMASS TODAY TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS.  NO SEVERE WEATHER IS ANTICIPATED BUT LOCALLY HEAVY
RAINFALL IS POSSIBLE.  RAINFALL AMOUNTS MAY APPROACH 2 TO 3 INCHES IN
ISOLATED AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MJ/JR

In the hours before

Special weather statement, Jun 30, 11:17 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1117 AM CDT WED JUN 30 2004

TXZ246-301715-
REFUGIO-
1117 AM CDT WED JUN 30 2004

...A STRONG THUNDERSTORM WILL CONTINUE ACROSS REFUGIO COUNTY THROUGH
1215 PM CDT...

AT 1117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL REFUGIO COUNTY...OR ABOUT 10 MILES
EAST OF WOODSBORO...MOVING NORTH AT 15 MPH. THE STRONG THUNDERSTORM
WILL AFFECT THE RURAL AREAS OF CENTRAL REFUGIO COUNTY.

THIS STRONG THUNDERSTORM IS CAPABLE OF PRODUCING SMALL HAIL...WINDS
GUSTING TO 30 TO 40 MPH...FREQUENT LIGHTNING...HEAVY RAIN WITH
RAINFALL RATES UP TO ONE INCH AN HOUR.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.

FOR THE LATEST WEATHER FORECASTS AND WARNINGS...CHECK OUT OUR
WEBSITE AT HTTP://WWW.SRH.NOAA.GOV/CRP

TE
Special weather statement, Jun 30, 12:11 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1211 PM CDT WED JUN 30 2004

TXZ244-246-301815-
REFUGIO-SAN PATRICIO-
1211 PM CDT WED JUN 30 2004

...A STRONG THUNDERSTORM WILL CONTINUE ACROSS REFUGIO AND SAN
PATRICIO COUNTIES THROUGH 115 PM CDT...

AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH SAN PATRICIO COUNTY...OR ABOUT 9
MILES NORTH OF TAFT...MOVING NORTH AT 10 MPH. THE STRONG
THUNDERSTORM WILL AFFECT THE RURAL AREAS OF NORTH CENTRAL SAN
PATRICIO...AND SOUTHWESTERN REFUGIO COUNTY. THIS STORM WILL AFFECT
AREAS NORTH OF SINTON TO WOODSBORO THROUGH 1 PM CDT.

THIS STRONG THUNDERSTORM HAS HAD A HISTORY OF PRODUCING SMALL HAIL
WINDS GUSTING UP TO 40 MPH HEAVY RAIN WITH RAINFALL RATES UP TO ONE
INCH AN HOUR.

TE
Special weather statement, Jun 30, 2:09 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
209 PM CDT WED JUN 30 2004

TXZ243-302015-
NUECES-
209 PM CDT WED JUN 30 2004

...A LINE OF STRONG THUNDERSTORMS WILL CONTINUE ACROSS NUECES COUNTY
THROUGH 315 PM CDT...

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NORTH OF ROBSTOWN TO 12 MILES
SOUTHWEST OF CORPUS CHRISTI...OR FROM 7 MILES SOUTHWEST OF EDROY TO
8 MILES WEST OF CHAPMAN RANCH...MOVING NORTHEAST AT 20 MPH. THIS
LINE OF STRONG THUNDERSTORMS WILL AFFECT ROBSTOWN...TULOSO AND
CORPUS CHRISTI AND AREAS AROUND THESE COMMUNITIES.

THIS LINE OF STRONG THUNDERSTORMS IS CAPABLE OF PRODUCING SMALL
HAIL...WINDS GUSTING UP TO 40 MPH...FREQUENT LIGHTNING...HEAVY RAIN
WITH RAINFALL RATES UP TO ONE INCH AN HOUR. THE ATMOSPHERE REMAINS
FAVORABLE FOR FUNNEL CLOUDS.

YOU SHOULD BE PREPARED TO SEEK SHELTER IN THE UNLIKELY EVENT A
FUNNEL CLOUD REACHES THE GROUND.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.

FOR THE LATEST WEATHER FORECASTS AND WARNINGS...CHECK OUT OUR
WEBSITE AT HTTP://WWW.SRH.NOAA.GOV/CRP

TE
Special weather statement, Jun 30, 2:12 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
209 PM CDT WED JUN 30 20043
 0TXZ243-302015-
NUECES-N
E0E -M CDT WED JUN 30 2004
2
0.A
LINE OF STRONG THUNDERSTOUMD RITL CONTINUE ACROSS NUECES COUNTY
THROUGH 315 PM CDT...

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORNSEFROM NORTH OF ROBSTOWN TOS1O NITES
SOUTHWEST OF CORPUSFCCRRSUI...OR FROM 7 MILES SOUTHEE TOOT EDROY TO
8 MILES WEST OF CHAPMAN RANCH...MOVING NORTHEAST AT 20 MPH. THIS
LINE OF STRONG THUNDERSTORMS WILL AFFECT ROBSTOWN...TULOSO AND
CORPUS CCRRSUI AND AREAS AROUND THESE COTMENETIES.

THIS LINE OF STRENO  HUNDERSTORMS IS CAPABLE OA ARLD CING SMALL
HAIL...WINDS GUSTING UP TO 40 MPH...FREQUENT LIGHTNING...HEAVY RAIN
WITH RAINFALL RATES UP TO ONE INCH AN HOUR. THE ATMOSPHERE REMAINS
FANO ABLE FOR FUNNEL CLOUDS.L
SO SHOULD BE PREPARED TO SEEK SOESTER IN THE UNLIKELY EVENTLA V
NUNNEL CLOUD REACHES THE GROUND.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.

FOR THE LATEST WEATHER FORECASTS AND WARNING .A.NHECK OUT OUR
WEBSITE AT STTP //WWW.SRH.NOAA.GOV/CRP
VC$P

TE
Special weather statement, Jun 30, 2:24 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
224 PM CDT WED JUN 30 2004

TXZ244-302030-
SAN PATRICIO-
224 PM CDT WED JUN 30 2004

...A LINE OF STRONG THUNDERSTORMS WILL CONTINUE ACROSS SAN PATRICIO
COUNTY THROUGH 330 PM CDT...

AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 16 MILES WEST OF SINTON TO 21 MILES
SOUTH OF SINTON...OR NEAR CORPUS CHRISTI...MOVING NORTHEAST AT 20
MPH. THIS LINE OF STRONG THUNDERSTORMS WILL AFFECT
ODEM...SINTON...TAFT SOUTHWEST AND TAFT.

THIS LINE OF STRONG THUNDERSTORMS IS CAPABLE OF PRODUCING SMALL
HAIL...WINDS GUSTING TO 30 TO 40 MPH...FREQUENT LIGHTNING WITH
RAINFALL RATES UP TO ONE INCH AN HOUR.

THE ATMOSPHERE REMAINS FAVORABLE FOR THE DEVELOPMENT OF FUNNEL
CLOUDS THROUGH THE AFTERNOON HOURS.

YOU SHOULD BE PREPARED TO SEEK SHELTER IN THE UNLIKELY EVENT THE
FUNNEL CLOUD REACHES THE GROUND.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.

FOR THE LATEST WEATHER FORECASTS AND WARNINGS...CHECK OUT OUR
WEBSITE AT HTTP://WWW.SRH.NOAA.GOV/CRP

TE
Special weather statement, Jun 30, 2:58 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
258 PM CDT WED JUN 30 2004

TXZ231>234-244>247-302100-
ARANSAS-BEE-CALHOUN-GOLIAD-LIVE OAK-REFUGIO-SAN PATRICIO-VICTORIA-
258 PM CDT WED JUN 30 2004

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE NORTHERN COASTAL
BEND AND THE VICTORIA CROSSROADS REGION THROUGH 4 PM...ESPECIALLY
FROM CLEGG TO SINTON NORTHWARD TO BEEVILLE AND GOLIAD. THE STORMS
WILL PRODUCE STRONG WIND GUSTS TO 45 MPH...HOURLY RAINFALL RATES UP
TO 1 INCH AND FREQUENT CLOUD TO GROUND LIGHTNING. ALL ACTIVITY WAS
MOVING NORTH AT 25 MPH.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.

FOR THE LATEST WEATHER FORECASTS AND WARNINGS...CHECK OUR WEB SITE AT
HTTP://WWW.SRH.NOAA.GOV/CRP

BB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:46 PM CDTFlash Flood WarningCRPLa Salle, Webb3 hr
Jun 29, 11:27 PM CDTFlash Flood WarningCRPWebb2 hr
Jun 30, 1:30 AM CDTFlash Flood WarningCRPWebb2 hr
Jun 30, 12:17 PM CDTFlash Flood WarningCRPRefugio, San Patricio3 hr
Jun 30, 4:38 PM CDTFlash Flood WarningCRPMcMullen82 min
Jun 30, 5:44 PM CDTFlash Flood WarningCRPVictoria2 hr

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.